The New Albany Ballet Company was founded in 1999 by its artistic director and owner, Tara Miller. The school was created to offer training in ballet, tap, jazz, and modern to students of all levels. The school has grown to include over 550 students. The New Albany Ballet Company (NABC) has four training divisions: children’s, general, progressive, and pre professional. The students from the New Albany Ballet Company have been accepted to train with the Boston Ballet, the San Francisco Ballet, The Joffrey Ballet, The Houston Ballet, The North Carolina School of the Arts, The Rock, and The Central Pennsylvania Youth Ballet. Students have also been accepted to further their training with the Ohio State University’s top ranked dance department.

The school’s growth and success has led it to be one of the premier training academies in the state. Our unique approach to training the dancer as well as our attention to detail sets us apart from our competitors.

Welcome_Black

Our students are given an opportunity to dance each season in our Spring recital. These performances are professionally staged and are of a higher quality then the average youth dance school. Our school also strives itself to be family friendly and a comfortable place for all children to train

our_attention_white

 

main1

Join us for our Open House!
Saturday, August 15th from 10am - 12pm
Sunday, August 16th from 12pm - 2pm

2015-2016 Season Classes
Below is the Children’s and General Division class schedule for the 2015-2016 Season. To register your child, please click the Registration Form link below the age group.  You may also register for classes at our Open House on August 15th and 16th.

Registration will not be complete until a signed form and a $35 payment is received into the NABC office.

If you have questions, please contact the studio at 614-939-9058 or
email naballetco@aol.com

2 Year Olds – Children’s Division

Pre Ballet

(30 minute ballet class)

Monday

3:30-4:00pm

Tuesday

10:00-10:30am

Tuesday

11:15-11:45am

Wednesday

6:30-7:00pm

Thursday

9:30-10:00am

Thursday

11:00-11:30am

Thursday

6:00-6:30pm

Friday

12:00-12:30pm

Saturday

9:00-9:30am

Registration Form

 

3 Year Olds – Children’s Division

Little Ballet

 (45 minute ballet class)

Little Ballet/Tap

(60 minute combo)

Monday

3:45-4:30pm

Tuesday

12:30-1:30pm

Tuesday

10:30-11:15am

Wednesday

5:00-6:00pm

Tuesday

6:00-6:45pm

Saturday

9:30-10:30am

Thursday

10:00-10:45am

 

 

Thursday

6:30-7:15pm

Pre Tap

(30 minute tap class)

Friday

11:15-12:00pm

Friday

12:00-12:30pm

Saturday

9:00-9:45am

Saturday

11:15-11:45am

Saturday

11:45-12:30pm

 

 


Registration Form

 

 

 

4 Year Olds – Children’s Division

Pre Primary Ballet

(45 minute Ballet Class)

Little Ballet/Tap

(60 minute combo)

Tuesday

6:00-6:45pm

Tuesday

12:30-1:30pm

Wednesday

3:15-4:00pm

Wednesday

5:00-6:00pm

Wednesday

6:30-7:15pm

Saturday

9:30-10:30am

Thursday

12:30-1:15pm

 

 

Friday

12:30-1:15pm

Pre Tap

(30 minute tap class)

Saturday

9:45-10:30am

Friday

12:00-12:30pm

Saturday

10:30-11:15am

 

 

Saturday

11:15-11:45am

 

 

Registration Form

 

 

 

5 Year Olds – Children’s Division

Primary Ballet

(60 minute Ballet Class)

Primary Ballet/Jazz

(60 minute combo)

Monday

6:15-7:15pm

Wednesday

4:00-5:00pm

Tuesday

4:00-5:00pm

 

 

Tuesday

6:45-7:45pm

Hip Hop

(30 minute hip hop dance class)

Friday

12:30-1:30pm

Monday

4:45-5:15pm

Friday

4:00-5:00pm

 

 

Saturday

9:00-10:00am

 

 

 

 

 

 

Jazz

(30 minute jazz class)

Tap

(30 minute tap class)

Monday

4:00-4:30pm

Thuersday

5:00-5:30pm

Friday

1:30-2:00pm

 

 

 

 

 

 

Tap/Jazz Combo

(60 minute combo class)

 

 

Tuesday

5:00-6:00pm

 

 

 

 

 

 

Registration Form

 

 

 

6 Year Olds – General Division

Ballet I:

Thursday, 4-5pm or Wednesday, 5:30-6:30pm

Tap I:

Thursday, 5:00-5:30pm

Jazz I:

Monday, 4-4:30pm or Wednesday, 5:00-5:30pm

Tap/Jazz Combo:

Tuesday, 5:00-6:00pm

Hip Hop:

Monday, 4:45-5:15pm

 

 

Registration Form

 

7 Year Olds – General Division

Ballet II:

Wednesday, 5:30-6:30pm or Thursday, 6:45-7:45pm

Tap II:

Thursday, 6:15-6:45pm

Jazz II:

Monday, 4-4:30pm

Hip Hop:

Monday, 4:45-5:15pm

 

 

Registration Form

 

8 Year Olds – General Division

Ballet III:

Thursday, 6:45-7:45pm

Tap III:

Thursday, 5:30-6:15pm

Jazz III:

Monday, 5:15-6:15pm

Hip Hop:

Monday, 4:00-4:45pm

 

 

Registration Form

 

9 - 11 Year Olds – General Division

Ballet IV:

Monday, 7:15-8:15pm

Tap IV:

Monday, 4:30-5:15pm

Jazz IV:

Wednesday, 4:00-5:00pm

Hip Hop:

Monday, 4:00-4:45pm

 

 

Registration Form

 

11 and up with previous training – General Division

Ballet:

Placement class required

Tap:

Placement class required

Jazz:

Placement class required

 

 

Registration Form

 

Beginning Teen Classes for dancers age 12 and up – General Division

Jazz:

Monday, 7:30-8:30pm

Ballet:

Wednesday, 7:15-8:15pm

Modern:

Wednesday, 8:15-9:00pm

 

 

Registration Form

 

If you would like information on becoming a part of our progressive or pre- professional division please contact naballetco@aol.com or call 614-939-9058.

Children are placed into the progressive division by audition only and require at least a full year of ballet training. Progressive division classes meet multiple times a week, require year round training, and are evaluated several times a year by our faculty.

Summer Office and Tutu Bella Boutique and Café Hours

  • July 6-August 1
    • Mondays:9:30-11:30am & 3:30-7:00pm
    • Tuesdays:3:30-7:00pm
    • Wednesdays:3:30-7:00pm
    • Thursdays:9:30-11:30am & 3:30-7:00
    • Fridays:9:30-11:30am
    • Saturdays:9:00am-12:00pm

2014 - 2015 Season Handbook

 

Copyright © 2015 New Albany Ballet company All Rights Reserved.
5051 Forest Drive New Albany, OH 43054
614.939.9058 naballetco@aol.com